MAUDE Adverse Event Report: ETHICON INC. PROLENE SFT PP MSH 20X20IN 50X50CM; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SFT PP MSH 20X20IN 50X50CM; MESH, SURGICAL, POLYMERIC
Catalog Number SPM3XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Scarring (2061); Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia surgery on (b)(6) 2017 and mesh was implanted.It was reported that the patient experience adhesions and scarring.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).It was reported that following the procedure the patient experienced abdominal pain and bleeding of the abdominal wound.No additional information was provided.

Brand Name
PROLENE SFT PP MSH 20X20IN 50X50CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7904971
Report Number2210968-2018-75847
Device Sequence Number13876307
Product Code FTL
UDI-Device Identifier10705031238824
UDI-Public10705031238824
Combination Product (Y/N)N
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue NumberSPM3XL
Device Lot NumberKLH987
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR